Comparaison des disciplines de service des files d'attente G/G/1
Annales de l'I.H.P. Probabilités et statistiques, Volume 17 (1981) no. 2, p. 191-212
@article{AIHPB_1981__17_2_191_0,
     author = {Flipo, Daniel},
     title = {Comparaison des disciplines de service des files d'attente G/G/1},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {2},
     year = {1981},
     pages = {191-212},
     zbl = {0462.60092},
     mrnumber = {625340},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1981__17_2_191_0}
}
Flipo, Daniel. Comparaison des disciplines de service des files d'attente G/G/1. Annales de l'I.H.P. Probabilités et statistiques, Volume 17 (1981) no. 2, pp. 191-212. http://www.numdam.org/item/AIHPB_1981__17_2_191_0/

[1] Borovkov, Stochastic Processes in queuing theory. Springer, 1976. | MR 391297 | Zbl 0319.60057

[2] Conway, Maxwell, Miller, Theory of Scheduling. Addison-Wesley, Reading, Massachusetts, 1967. | MR 389180 | Zbl 1058.90500

[3] P. Franken, Einige Anwendungen der Theorie Zufälliger Punktprozesse in der Bedienungstheorie. Mathematische Nachrichten, t. 70, 1975, p. 303-319. | MR 405627 | Zbl 0327.60060

[4] U. Kalahne, Existence, Uniqueness and some invariant Properties of stationary distributions for General Single Server Queues. Math. Operationforsch. Stat., t. 4, 1976, p. 557-575. | MR 428508 | Zbl 0353.60093

[5] Kiefer, Wolfowitz, On the characteristics of the general queuing process, with applications to random walk. Ann. Math. Statist., t. 27, 1956, p. 147-161. | MR 77019 | Zbl 0070.36602

[6] Kingman, Inequalities in the theory of queues. Journal of Royal Stat. Soc., t. B 32, 1970, p. 102-110. | MR 266333 | Zbl 0198.52603

[7] J. Neveu, Processus ponctuels. École d'Été de Probabilités de Saint-Flour 1976, Lecture Notes, n° 598, 1977, p. 250-368. | MR 474493 | Zbl 0439.60044

[8] Schrage and Miller, The M/G/1 queue with SRPT discipline. Operations Research, t. 14, 1966, p. 670-684. | MR 195173 | Zbl 0147.16702

[9] D. Smith, A new proof of the optimality of the SRPT discipline. Operations Research, t. 26, n° 1, 1978, p. 197-199. | MR 471112 | Zbl 0373.60124

[10] A.S. Sznitman, Perturbations ponctuelles d'évolutions : construction d'espaces stationnaires. Thèse de 3e cycle, Université Paris VIe, 1980.